Distributed admission control for anycast flows

Jia, W., Dong, X., Tu, W., Lin, L. and Zhao, W., 2004. Distributed admission control for anycast flows. IEEE Transactions on Parallel and Distributed Systems, 15 (8), pp. 673-686.

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Transactions on Parallel and Distributed Systems
Creators: Jia, W., Dong, X., Tu, W., Lin, L. and Zhao, W.
Date: 2004
Volume: 15
Number: 8
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:59
Last Modified: 19 Oct 2015 14:39
URI: http://irep.ntu.ac.uk/id/eprint/20995

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year